# SDR SWAA2019111838858

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,766 hours, 29,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SIDE LIGHT OUT.          / R&R BATTERY PACK PER AMM.
